# SDR N6WA20140213001

- Difficulty date: February 13, 2014
- Submitted: February 14, 2014
- Operation: Air carrier
- Aircraft: N668CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10162
- Aircraft time: 24,020 hours, 17,005 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Unknown
- Condition: Malfunctioned
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER DOOR FELL TO THE GND, WHEEL DID NOT DEPLOY, DOOR DID NOT HIT THE GND. DEACTIVATED PAX DOOR ASSIST MOTOR & DEFERRED SYS IAW MEL 52-11-01 CAT C.
